PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 4 | 732-740
Tytuł artykułu

Descriptive set-theoretical properties of an abstract density operator

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $$ \mathcal{K} $$(ℝ) stand for the hyperspace of all nonempty compact sets on the real line and let d ±(x;E) denote the (right- or left-hand) Lebesgue density of a measurable set E ⊂ ℝ at a point x∈ ℝ. In [3] it was proved that $$ \{ K \in \mathcal{K}(\mathbb{R}):\forall _x \in K(d^ + (x,K) = 1ord^ - (x,K) = 1)\} $$ is ⊓11-complete. In this paper we define an abstract density operator ⅅ± and we generalize the above result. Some applications are included.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
4
Strony
732-740
Opis fizyczny
Daty
wydano
2009-12-01
online
2009-10-31
Twórcy
Bibliografia
  • [1] Bruckner A., Differentiation of real functions, Second edition, CRM Monograph Series 5, American Mathematical Society, Providence, RI, 1994
  • [2] Ciesielski K., Larson L., Ostaszewski K., I-density continuous functions, Mem. Amer. Math. Soc., 1994, 107(515)
  • [3] Głąb Sz., Descriptive properties related to porosity and density for compact sets on the real line, Acta Math. Hungar., 2007, 116(1–2), 61–71
  • [4] Kechris A.S., On the concept of ⊓ 11-completeness, Proc. Amer. Math. Soc., 1997, 125(6), 1811–1814 http://dx.doi.org/10.1090/S0002-9939-97-03770-2
  • [5] Kechris A.S., Classical descriptive set theory, Springer, New York, 1998
  • [6] Kechris A.S., Louveau A., Descriptive set theory and harmonic analysis, J. Symbolic Logic, 1992, 57(2), 413–441 http://dx.doi.org/10.2307/2275277[Crossref]
  • [7] Matheron E., Solecki S., Zelený M., Trichotomies for ideals of compact sets, J. Symbolic Logic, 2006, 71, 586–598 http://dx.doi.org/10.2178/jsl/1146620160[Crossref]
  • [8] Matheron E., Zelený M., Descriptive set theory of families of small sets, Bull. Symbolic Logic, 2007, 13, 482–537 http://dx.doi.org/10.2178/bsl/1203350880[Crossref]
  • [9] Pelant J., Zelený M., The structure of the σ-ideal of σ-porous sets, Comment. Math. Univ. Carolin., 2004, 45(1), 37–72
  • [10] Srivastava S.M., A course on Borel sets, Graduate Texts in Mathematics 180, Springer, New York, 1998
  • [11] Wilczyński W., A generalization of density topology, Real Anal. Exchange, 1982/83, 8, 16–20
  • [12] Zanyček L., Porosity and σ-porosity, Real Anal. Exchange, 1987/88, 13(2), 314–350
  • [13] Zanyček L., On σ-porous sets in abstract spaces, Abstr. Appl. Anal., 2005, 5, 509–534
  • [14] Zanyček L., Zelený M., On the complexity of some σ-ideals of σ-P-porous sets, Comment. Math. Univ. Carolin., 2003, 44(3), 531–554
  • [15] Zelený M., Descriptive properties of σ-porous sets, Real Anal. Exchange, 2004/05, 30(2), 657–674
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0048-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.